Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 826746, 7 pages
http://dx.doi.org/10.1155/2014/826746
Research Article

New Exact Solutions for High Dispersive Cubic-Quintic Nonlinear Schrödinger Equation

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 6 May 2014; Revised 8 July 2014; Accepted 18 July 2014; Published 5 August 2014

Academic Editor: Sheng Zhang

Copyright © 2014 Yongan Xie and Shengqiang Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongan Xie and Shengqiang Tang, “New Exact Solutions for High Dispersive Cubic-Quintic Nonlinear Schrödinger Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 826746, 7 pages, 2014. https://doi.org/10.1155/2014/826746.